Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Discomfort on crown of mouth. Throat tender to touch from outside. Taking medication for hyperthyrodism

This morning I experienced slight discomfort on a crown in my mouth. Since then, that side of my throat has begun hurting, and now my throat is tender to touch on the outside. I have no fever. I was diagnosed with Hyperthyroidism 10 years ago and received radioactive iodine treatment. I have taken a daily synthroid tablet ever since.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Those medications can precipitate infections in your throat and it shoul be taken seriously , you should get your complete blood picture done for this.

Have a proper clinical examination
Hope it helps
Dr imran
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor